# SDR 04FDEA01287

- Difficulty date: May 18, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 42,467 hours, 19,125 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD FR 80 RIGHT WEB ASSY HAS AREAS OF CORROSION.  INSTALLED NEW WEB ON ATTACH ANGLE IAW SRM 51-40-21.  WORK PERFORMED ON NRC N00272.
